Эксоцман
на главную поиск contacts

An equilibrium existence theorem without complete or transitive preferences

Опубликовано на портале: 13-10-2004
Journal of Mathematical Economics. 1974.  Vol. 1. P. 237-246. 
Тематический раздел:
Discusses an equilibrium existence theorem without the assumptions of complete or transitive consumer preferences. Existence of equilibria in a model with a continuum of traders and incomplete preferences; Assumptions on the transitivity and monotonicity of preferences; Application of the theorem to pure exchange economies. The content of this paper has been presented at seminars in Berkeley and Stanford.

Ссылки
текст статьи на сайте ScienceDirect:
http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6VBY-45FBW02-1F&_user=2124005&_handle=B-WA-A-A-D-MsSAYVA-UUW-AAUUWZYYYE-AUEDYVEZYE-ZDZEYYBWE-D-U&_fmt=summary&_coverDate=12%2F31%2F1974&_rdoc=3&_orig=browse&_srch=%23toc%235939%231974%23999989996%23295327!&_cdi=5939&view=c&_acct=C000056226&_version=1&_urlVersion=0&_userid=2124005&md5=a98a1b1f1fecb8e5f426ed0f50ee5d2a
BiBTeX
RIS
Ключевые слова

См. также:
А. А. Бутаков
[Учебная программа]
Robert M. Anderson, M. Ali Khan, Salim Rashid
Review of Economic Studies. 1982.  Vol. 49. P. 473-475. 
[Статья]
А.А. Алпатов
Вопросы экономики и права. 2010.  № 2. С. 23-36. 
[Статья]
А.М. Бетмакаев, И.Н. Юдина
TERRA ECONOMICUS. 2014.  Т. 12. № 3. С. 57-64. 
[Статья]
Donald J. Brown, Abraham Robinson
Journal of Economic Theory. 1974.  Vol. 9. P. 245-254. 
[Статья]